question-icon

What causes severe bleeding after having I-pill?

default
Posted on Mon, 14 Dec 2015
Question: Hi My GF and I had unprotected sex on the 14th day of the cycle. She took an pill 6 hr after. 2 weeks after this she is having heavy bleeding. she also had spotting earlier in the week. Also cramps in her stomach. Is she pregnant.
doctor
Answered by Dr. Anshul Varshney (37 minutes later)
Brief Answer:
This is after effect of I pill.

Detailed Answer:
Welcome To HCM. I am Dr Anshul Varshney. I understand your concern.
These are not signs of pregnancy. I pill is known to cause heavy bleeding following it's consumption and periods irregularities may persist for next 2-3 cycles.
Probably she has got her periods in which she has bled heavily.
This is all transient. However if the bleeding is very heavy then make sure you see your doctor.
I hope it helps you.
If you have any further query, please ask me.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3071 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes severe bleeding after having I-pill?

Brief Answer: This is after effect of I pill. Detailed Answer: Welcome To HCM. I am Dr Anshul Varshney. I understand your concern. These are not signs of pregnancy. I pill is known to cause heavy bleeding following it's consumption and periods irregularities may persist for next 2-3 cycles. Probably she has got her periods in which she has bled heavily. This is all transient. However if the bleeding is very heavy then make sure you see your doctor. I hope it helps you. If you have any further query, please ask me.